# SDR AALA202106019033

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 72,873 hours, 28,527 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: D23613000
- Part serial: MA2312
- Condition: Vibration
- Location: Nlg Actuator
- Part time: 23,135 hours, 9,757 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNACCEPTABLE NOSE WHEEL VIBRATION ON LIFT OFF AT TPA. AFT NOSE LANDING GEAR (AALA202105309010) FITTING WAS REPLACED, NOSE LANDING GEAR ACTUATING CYLINDER (AALA202106019033) WAS REPLACED REF AMM 32-31-22 AND JOB CARD 26T70032001.
